# SDR UPS06846747

- Difficulty date: March 26, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 857 Rbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT W/W STA 857 BULKHEAD VERTICAL STIFFENER CORRODED BEYOND LIMITS RBL 46, 13" BELOW CEILING.  REMOVED VERTICAL STIFFENER AT STA 857 RBL40 IAW SRM 51-01-21, AND SRM 51-01-20D.  FABRICATED AND INSTALLED ANGLES,"L" ANGLES, AND VERTICAL STIFFENER AT STA 857 RBL 40 IAW DWG 5643433, AND SRM 51-1-8, 51-01-20D.
